# SDR DALA2022110307128

- Difficulty date: November 3, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 86,206 hours, 27,469 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 ON WALK AROUND FOUND PANEL 191CL ON LEFT UPPER WING ROOT MISSING. CORRECTIVE ACTION: RECEIVED PANEL WITH MISALIGNED HOLES. REPAIRED EDGE HOLES PER B757-200 SRM 53-00-70-2R, PROCEDURE 1, FIG 201, TABLE 5. REAPPLIED FINISH PER B757 AMM 51-21-10. REINSTALLED PANEL PER B757 AMM 56 -36. (9731203)
